# SDR SWAA2022081030384

- Difficulty date: July 18, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FASTENER HOLE; STA 277; BL0 / [01] OK TO INSTALL.;[02] INSTALLED INTERCOSTAL PER SRM 51-40-02.;[03] C/W INSPECTION
